If you’re curious to see what happens to Charlie Sheen’s character on Two and a Half Men, set your calendar for September 19th. The Eye network has revealed the debut dates for their new and returning TV shows.
Here’s the press release from CBS:
CBS ANNOUNCES 2011-2012 PREMIERE DATES
CBS, America’s most watched network, will officially open the 2011-2012 season on Monday, Sept. 19, highlighted by the special series debut of its new comedy, 2 BROKE GIRLS, which premieres at a special time behind the season premiere of TWO AND A HALF MEN.
CBS will once again launch the majority of its new and returning programming during premiere week (Sept. 19-25). SURVIVOR premieres one week earlier (Wednesday, Sept. 14) for the ninth time in the past 10 seasons, and the comedies MIKE & MOLLY (Monday, Sept. 26) and HOW TO BE A GENTLEMAN (Thursday, Sept. 29) will debut one week later.
The new drama, PERSON OF INTEREST, opens Thursday, Sept. 22 preceded by back-to-back episodes of THE BIG BANG THEORY. UNFORGETTABLE premieres Tuesday, Sept. 20 and A GIFTED MAN on Friday, Sept. 23.
“Our playbook is pretty consistent: wherever and whenever possible we use established successful series to introduce new shows,” said Kelly Kahl, Senior Executive Vice President, CBS Primetime. “We’ve also asked a couple of our strongest series to work overtime during premiere week in order to support the new series and bolster our performance.”
CBS’s 2011-2012 Premiere Dates
Wednesday, Sept. 14
8:00-9:00 PM SURVIVOR: SOUTH PACIFIC (23rd edition premiere)
Monday, Sept. 19
8:00-8:30 PM HOW I MET YOUR MOTHER (7th season premiere)
8:30-9:00 PM HOW I MET YOUR MOTHER (S)
9:00-9:30 PM TWO AND A HALF MEN (9th season premiere)
9:30-10:00 PM 2 BROKE GIRLS (series debut)
10:00-11:00 PM HAWAII FIVE-0 (2nd season premiere)
Tuesday, Sept. 20
8:00-9:00 PM NCIS (9th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (3rd season premiere)
10:00-11:00 PM UNFORGETTABLE (series debut)
Wednesday, Sept. 21
9:00-10:00 PM CRIMINAL MINDS (7th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (12th season premiere)
Thursday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (5th season premiere)
8:30-9:00 PM THE BIG BANG THEORY (S)
9:00-10:00 PM PERSON OF INTEREST (series debut)
10:00-11:00 PM THE MENTALIST (4th season premiere)
Friday, Sept. 23
8:00-9:00 PM A GIFTED MAN (series debut)
9:00-10:00 PM CSI: NY (8th season premiere)
10:00-11:00 PM BLUE BLOODS (2nd season premiere)
Saturday, Sept. 24
8:00-8:30 PM RULES OF ENGAGEMENT (6th season premiere)
8:30-9:00 PM COMEDYTIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY (season premiere)
Sunday, Sept. 25
7:00-8:00 PM 60 MINUTES (44th season premiere)
8:00-9:00 PM THE AMAZING RACE (19th edition premiere)
9:00-10:00 PM THE GOOD WIFE (3rd season premiere)
10:00-11:00 PM CSI: MIAMI (10th season premiere)
Monday, Sept. 26
8:30-9:00 PM 2 BROKE GIRLS (time period premiere)
9:30-10:00 PM MIKE & MOLLY (2nd season premiere)
Thursday, Sept. 29
8:30-9:00 PM HOW TO BE A GENTLEMAN (series debut)
What do you think? Which new and returning shows are you looking forward to seeing?
Image courtesy CBS.